# SDR SWAA2012121310573

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 23,587 hours, 13,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EXIT SIGN BY AFT GALLEY ENTRY DOOR BROKE/FELL OFF.  REMOVED AND REPLACED SMALL EMERGENCY LIGHT ASSY BY AFT LEFT ENTRY DOOR  PER M/M, OPS CHECKED GOOD.
